Journal of Mathematics and Statistics

Comparison of Estimators of Dispersion Matrix

Narges Abbasi

DOI : 10.3844/jmssp.2008.145.147

Journal of Mathematics and Statistics

Volume 4, Issue 3

Pages 145-147


Based on a sample, we considered the problem of estimating the dispersion matrix of a multivariate normal distribution with variance covariance matrix Σ. Empirical Bayes estimators and Haff estimators with their conditions, two proposed estimators of Σ, were the best affine equivariant estimators of dispersion matrix, which we compared them by three different loss functions.


© 2008 Narges Abbasi. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.